RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 55–64 (Mi de6418)  

Partial Differential Equations

A mixed-contact problem in the plane theory of elasticity in domains with a piecewise smooth boundary

N. A. Zhuraa, A. P. Soldatovb

a I. V. Kurchatov Institute of Atomic Energy
b Vladimir State Pedagogical Institute

Full text: PDF file (1027 kB)

English version:
Differential Equations, 1988, 24:1, 42–50

Bibliographic databases:
UDC: 517.956.3
Received: 09.07.1987

Citation: N. A. Zhura, A. P. Soldatov, “A mixed-contact problem in the plane theory of elasticity in domains with a piecewise smooth boundary”, Differ. Uravn., 24:1 (1988), 55–64; Differ. Equ., 24:1 (1988), 42–50

Citation in format AMSBIB
\Bibitem{ZhuSol88}
\by N.~A.~Zhura, A.~P.~Soldatov
\paper A mixed-contact problem in the plane theory of elasticity in domains with a piecewise smooth boundary
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 55--64
\mathnet{http://mi.mathnet.ru/de6418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930155}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 42--50


Linking options:
  • http://mi.mathnet.ru/eng/de6418
  • http://mi.mathnet.ru/eng/de/v24/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019